# SDR CA110915001

- Difficulty date: September 13, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing Race
- Part number: 3583605
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LEVELING OFF, THE PILOT GOT AN ENGINE CHIP LIGHT ON THE RT ENGINE, ALL OTHER ENGINE INDICATIONS WERE NORMAL SO THE PILOT PROCEEDED TO NEAREST BASE FOR MX TO HAVE A LOOK AT IT.  MX PULLED THE CHIP DETECTOR OUT AND THERE WAS EVIDENCE OF SOME METAL ON THE DETECTOR.  THE ENGINE WAS THEN REMOVED AND FORWARDED TO THE ENGINE SHOP FOR EVALUATION.  THE ROUTE CAUSE OF THE METAL ON THE CHIP DETECTOR WAS THE AFT PROPSHAFT BEARING RACE HAD STARTED TO LOOSE MATERIAL FROM THE BEARING RACE.  THE ENGINE WAS THEN FLUSHED OF ALL METAL AND A NEW BEARING INSTALLED.  THE ENGINE WAS TEST RUN ON THE TEST CELL AND THE OIL FILTER WAS PULLED AND NO OTHER EVIDENCE OF METAL WAS FOUND.  THE ENGINE IS NOW PUT BACK INTO SERVICE.
